Posted by Charlie S (126.96.36.199) on April 16, 2001 at 23:58:33:
In Reply to: Topamax posted by Paula on April 16, 2001 at 22:32:37:
Topamax is a decent drug for some people. I took it for awhile for my seizures and it was a wonder drug for that. Unfortunately, I was one of the small percentage of people (I'm told about 15%) who have trouble with it. It made me lethargic and somewhat depressed. I take a lot of other junk too and that I couldn't handle a drug was surprising. I've had epilepsy for 41 years and this drug stopped it cold. One cannot know what it's like to suddenly have complete seizure control after that many years. I was heartbroken and just as depressed that I couldn't take it. I'm now on Lamictal, which seems to help. Sorry for the rant and I know it's not about CH. Still lots of these are psychogenics and can affect CH. I wish you all luck.
Stay well,- - -Charlie S
Post a Followup